# SDR GTIA2022021436278

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 16,876 hours, 7,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 26097
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR MEGAPHONE IS INOP-R&R AFT MEGAPHONE IAW CMM 25-60-01. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME
